# SDR TWAA0104001

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 42,501 hours, 21,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  REPLACED THE TAIL CONE EMERGENCY EXIT LIGHT BATTERIES.  CHECK-C 12-28-00 STL.
